MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned device is in progress.A follow up report will be submitted when the evaluation is completed.
 
Event or Problem Description
After placing the picc line an attempt was made to flush both lumens.As the red lumen was flushed with the t-piece/wire still connected to the end of the picc, blood began backing up into the other white lumen.Picc was removed and replaced with another and no further issues were noted.
 
Additional Manufacturer Narrative
The vascu picc was returned for evaluation with the side port and stylet still in place.The contract manufacturer evaluated the returned device.The sample was in good condition and did not exhibit any damage.A cross lumen leak test was performed on both sides of the catheter.No cross-lumen leakage and no leaks of any kind were found.A review of the manufacture records for this lot was conducted and found the device was manufactured according to specification.Based on the record review and the evaluation of the returned device, a root cause for the issue reported cannot be determined.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9828726
Report Number2518902-2020-00017
Device Sequence Number2886546
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2022
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMNQQ030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 MO
Patient Weight4